# SDR FDEA201012044573

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: A53811129200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY TRACK 4L, FR54.2 EXCEEDED THE ALLOWABLE WEAR LIMITS. REPAIR DUMMY TRACK 4L AT FR54.2 IAW EO 5310-7-3322 PT2 INSTRUCTIONS.
